TITLE

On P- and p-Convexity of Banach Spaces

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438389

 

Related Articles

  • p-VARIATIONS OF VECTOR MEASURES WITH RESPECT TO VECTOR MEASURES AND INTEGRAL REPRESENTATION OF OPERATORS. BLASCO, O.; CALABUIG, J. M.; SÁNCHEZ-PÉREZ, E. A. // Banach Journal of Mathematical Analysis;2015, Vol. 9 Issue 1, p273 

    In this paper we provide two representation theorems for two relevant classes of operators from any p-convex order continuous Banach lattice with weak unit into a Banach space: the class of continuous operators and the class of cone absolutely summing operators. We prove that they can be...

  • Two-Weight Criteria for the Multidimensional Hardy-Type Operator in p-Convex Banach Function Spaces and Some Applications. Bandaliev, R. // Ukrainian Mathematical Journal;Aug2015, Vol. 67 Issue 3, p357 

    The main aim of the paper is to prove a two-weight criterion for the multidimensional Hardy-type operator from weighted Lebesgue spaces into p-convex weighted Banach function spaces. The problem for the dual operator is also considered. As an application, we prove a two-weight criterion of...

  • Strong factorization of operators defined on subspaces of analytic functions in lattices. Anisimov, D.; Kislyakov, S. // Journal of Mathematical Sciences;Mar2007, Vol. 141 Issue 5, p1511 

    It is shown that for every 2-concave Banach lattice X of measurable fuctions on the circle, the quotient space X/XA has cotype 2. Here XA denotes the subclass of X consisting of the boundary values of analytic functions. It is also shown that, under slight additional assumptions, a p-concave...

  • Strongly embedded subspaces of p-convex Banach function spaces. Calabuig, J.; Rodríguez, J.; Sánchez-Pérez, E. // Positivity;Sep2013, Vol. 17 Issue 3, p775 

    Let $$X(\mu )$$ be a p-convex ( $$1\le p<\infty $$) order continuous Banach function space over a positive finite measure $$\mu $$. We characterize the subspaces of $$X(\mu )$$ which can be found simultaneously in $$X(\mu )$$ and a suitable $$L^1(\eta )$$ space, where $$\eta $$ is a positive...

  • CONVERGENCE THEOREMS OF ITERATIVE SEQUENCES FOR GENERALIZED P-QUASICONTRACTIVE MAPPINGS IN P-CONVEX METRIC SPACES. Jong Kyu Kim; Sung-Ae Chun; Young Man Nam // Journal of Computational Analysis & Applications;Apr2008, Vol. 10 Issue 2, p147 

    We first introduce the concept of a p-convex metric space and a generalized p-quasicontractive mapping(or generalized quasicontractive mapping with respect to a weak distance p.) And also, we prove some convergence theorems of iterative sequences with errors for generalized p-quasicontractive...

  • CONVERGENCE THEOREMS OF ITERATIVE SEQUENCES FOR GENERALIZED P-QUASICONTRACTIVE MAPPINGS IN P-CONVEX METRIC SPACES. Jong Kyu Kim; Sung-Ae Chun; Young Man Nam // Journal of Computational Analysis & Applications;Jan2008, Vol. 10 Issue 1, p147 

    We first introduce the concept of a p-convex metric space and a generalized p-quasicontractive mapping(or generalized quasicontractive mapping with respect to a weak distance p:) And also, we prove some convergence theorems of iterative sequences with errors for generalized p-quasicontractive...

  • Interpolation of vector measures. Campo, Ricardo; Fernández, Antonio; Mayoral, Fernando; Naranjo, Francisco; Sánchez-Pérez, Enrique // Acta Mathematica Sinica;Jan2011, Vol. 27 Issue 1, p119 

    Let (Ω, Σ) be a measurable space and m: Σ → X and m: Σ → X be positive vector measures with values in the Banach Köthe function spaces X and X. If 0 < α < 1, we define a new vector measure [ m, m] with values in the Calderón lattice interpolation space X X and...

  • Strong extensions for q-summing operators acting in p-convex Banach function spaces for $$1 \le p \le q$$. Delgado, O.; Pérez, E. // Positivity;Dec2016, Vol. 20 Issue 4, p999 

    Let $$1\le p\le q<\infty $$ and let X be a p-convex Banach function space over a $$\sigma $$ -finite measure $$\mu $$ . We combine the structure of the spaces $$L^p(\mu )$$ and $$L^q(\xi )$$ for constructing the new space $$S_{X_p}^{\,q}(\xi )$$ , where $$\xi $$ is a probability Radon measure on...

  • On Retro Banach Frames of Type P. Vashisht, L. K. // Azerbaijan Journal of Mathematics;Jan2012, Vol. 2 Issue 1, p87 

    Retro Banach frames of type P in Banach spaces have been introduced and studied. Necessary and sufficient conditions for existence of retro Banach frames of type P are obtained. A characterization of retro Banach frames obtained from translation of retro Banach frames of type P is given. Retro...

  • Domination and factorization theorems for positive strongly $$p$$ -summing operators. Achour, D.; Belacel, A. // Positivity;Dec2014, Vol. 18 Issue 4, p785 

    The aim of this work is to contribute to the theory of $$(p,q)$$ -summing operators. We focus on positive $$(p,q)$$ -summing operators, introduced by Blasco (Collect Math 37(1):13-22, ). We characterize their conjugates and provide new domination/factorization theorems for these classes. As an...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics